Alert archive / Maine / Gale Warnings in 2011
Gale Warning 4, NWS Gray, ME
NWS Gray, ME issued this gale warning at Jan 26, 2011, 3:37 AM EST. It took effect at Jan 27, 2011, 12:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2011, 3:37 AM EST (08:37 UTC)
- In effect from
- Jan 27, 2011, 12:00 AM EST
- Expired
- Jan 27, 2011, 2:28 PM EST
- In force
- 14 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
478 WHUS71 KGYX 260837 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 337 AM EST WED JAN 26 2011 ...GALE WARNING WEDNESDAY NIGHT THROUGH EARLY THURSDAY AFTERNOON... .A COASTAL STORM WILL MOVE NORTHEAST FROM THE MID ATLANTIC COAST TODAY PASSING SOUTHEAST OF CAPE COD TONIGHT. THIS WILL BRING GALE FORCE WINDS TO THE GULF OF MAINE OVERNIGHT THROUGH THURSDAY MORNING. ANZ150>154-262345- /O.UPG.KGYX.GL.A.0003.110127T0500Z-110127T2200Z/ /O.NEW.KGYX.GL.W.0004.110127T0500Z-110127T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 337 AM EST WED JAN 26 2011 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. WINDS AND SEAS WILL INCREASE WEDNESDAY NIGHT INTO THURSDAY MORNING AS LOW PRESSURE MOVES SOUTH OF THE GULF OF MAINE. GUSTS OF 30 TO 40 KTS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
5 follow-up statements
325 WHUS71 KGYX 262014 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 314 PM EST WED JAN 26 2011 ...GALE WARNING WEDNESDAY NIGHT THROUGH EARLY THURSDAY AFTERNOON... .A COASTAL STORM WILL MOVE NORTHEAST FROM THE MID ATLANTIC COAST TONIGHT PASSING SOUTHEAST OF CAPE COD. THIS WILL BRING GALE FORCE WINDS TO THE GULF OF MAINE OVERNIGHT THROUGH THURSDAY MORNING. ANZ151-153-271115- /O.CAN.KGYX.GL.W.0004.110127T0500Z-110127T1700Z/ /O.NEW.KGYX.SC.Y.0011.110127T0500Z-110127T1700Z/ PENOBSCOT BAY-CASCO BAY- 314 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS WILL INCREASE TONIGHT INTO THURSDAY MORNING AS LOW PRESSURE MOVES SOUTH OF THE GULF OF MAINE. GUSTS OF 25 TO 30 KTS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-152-154-271115- /O.CON.KGYX.GL.W.0004.110127T0500Z-110127T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 314 PM EST WED JAN 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY. WINDS AND SEAS WILL INCREASE TONIGHT INTO THURSDAY MORNING AS LOW PRESSURE MOVES SOUTH OF THE GULF OF MAINE. GUSTS OF 30 TO 40 KTS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
396 WHUS71 KGYX 270248 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 948 PM EST WED JAN 26 2011 ...GALE WARNING WEDNESDAY NIGHT THROUGH EARLY THURSDAY AFTERNOON... .A COASTAL STORM WILL MOVE NORTHEAST FROM THE MID ATLANTIC COAST TONIGHT PASSING SOUTHEAST OF CAPE COD. THIS WILL BRING GALE FORCE WINDS TO THE GULF OF MAINE OVERNIGHT THROUGH THURSDAY MORNING. ANZ150-152-154-271200- /O.CON.KGYX.GL.W.0004.110127T0500Z-110127T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 948 PM EST WED JAN 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST THURSDAY... WINDS AND SEAS WILL INCREASE TONIGHT INTO THURSDAY MORNING AS LOW PRESSURE MOVES SOUTH OF THE GULF OF MAINE. GUSTS OF 30 TO 40 KTS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-271200- /O.CON.KGYX.SC.Y.0011.110127T0500Z-110127T1700Z/ PENOBSCOT BAY-CASCO BAY- 948 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY... WINDS AND SEAS WILL INCREASE TONIGHT INTO THURSDAY MORNING AS LOW PRESSURE MOVES SOUTH OF THE GULF OF MAINE. GUSTS OF 25 TO 30 KTS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
806 WHUS71 KGYX 270819 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 319 AM EST THU JAN 27 2011 ...GALE WARNING THROUGH THURSDAY MORNING... .A COASTAL STORM SOUTH OF CAPE COD WILL QUICKLY RACE EAST INTO THE MARITIMES TODAY. GALE FORCE WINDS WILL CONTINUE THROUGH THE MORNING THEN DIMINISH THIS AFTERNOON. ANZ150-152-154-271700- /O.CON.KGYX.GL.W.0004.000000T0000Z-110127T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 319 AM EST THU JAN 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-271700- /O.CON.KGYX.SC.Y.0011.000000T0000Z-110127T1700Z/ PENOBSCOT BAY-CASCO BAY- 319 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
583 WHUS71 KGYX 271637 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1137 AM EST THU JAN 27 2011 ...GALE WARNING THROUGH THURSDAY MORNING... .A COASTAL STORM SOUTH OF CAPE COD WILL QUICKLY RACE EAST INTO THE MARITIMES TODAY. GALE FORCE WINDS WILL CONTINUE THROUGH THE MORNING THEN DIMINISH THIS AFTERNOON. ANZ152-154-280500- /O.CAN.KGYX.GL.W.0004.000000T0000Z-110127T1700Z/ /O.EXB.KGYX.SC.Y.0011.000000T0000Z-110128T0500Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1137 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: WIND GUSTS UP TO 30 KTS AND SEAS OF 5 TO 8 FEET GRADUALLY DIMINISHING AND SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-272000- /O.EXT.KGYX.GL.W.0004.000000T0000Z-110127T2000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 1137 AM EST THU JAN 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-280500- /O.EXT.KGYX.SC.Y.0011.000000T0000Z-110128T0500Z/ PENOBSCOT BAY-CASCO BAY- 1137 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
726 WHUS71 KGYX 271928 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 228 PM EST THU JAN 27 2011 ...GALE WARNING THROUGH THURSDAY MORNING... .A COASTAL STORM SOUTH OF CAPE COD WILL QUICKLY RACE EAST INTO THE MARITIMES TODAY. GALE FORCE WINDS WILL CONTINUE THROUGH THE MORNING THEN DIMINISH THIS AFTERNOON. ANZ150-280500- /O.CAN.KGYX.GL.W.0004.000000T0000Z-110127T2000Z/ /O.EXA.KGYX.SC.Y.0011.000000T0000Z-110128T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 228 PM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: WIND GUSTS OF UP TO 30 KTS WILL GRADUALLY DIMINISH AND AND SEAS OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151>154-280500- /O.CON.KGYX.SC.Y.0011.000000T0000Z-110128T0500Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 228 PM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 26, 3:00 AM EST, 37 minutes earlier.
Area forecast discussion, Jan 26, 3:00 AM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
300 AM EST WED JAN 26 2011
.SYNOPSIS...
LOW PRESSURE OFF THE MID ATLANTIC COAST WILL MOVE NORTHEAST TODAY
AND WILL PASS WELL SOUTHEAST OF CAPE COD TONIGHT. LOW PRESSURE
WILL QUICKLY MOVE INTO THE MARITIMES ON THURSDAY. A WEAK RIDGE OF
HIGH PRESSURE WILL BUILD OVER THE AREA THURSDAY NIGHT AS ANOTHER
AREA OF LOW PRESSURE APPROACHES FROM THE WEST. LOW PRESSURE WILL
MOVE INTO SOUTHERN NEW ENGLAND ON FRIDAY AND OUT TO SEA FRIDAY
NIGHT. LOW PRESSURE OVER THE GREAT LAKES ON SATURDAY WILL MOVE
EAST CROSSING SOUTHERN NEW ENGLAND LATE IN THE DAY. LOW PRESSURE
WILL PUSH OFFSHORE SATURDAY NIGHT FOLLOWED BY HIGH PRESSURE SUNDAY
THROUGH MONDAY. WEAK LOW PRESSURE WILL PASS SOUTH OF THE REGION
MONDAY NIGHT FOLLOWED BY HIGH PRESSURE ON TUESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
MODELS FINALLY COMING INTO AGREEMENT TONIGHT ON LOW PRESSURE
HEADING UP THE EAST COAST. NEW ECMWF FALLING INTO LINE WITH THE
GFS/NAM SOLUTIONS WHICH JUST BRUSH COASTAL SECTIONS WITH A MODEST
SNOWFALL. HAVE DECIDED TO GO WITH ADVISORIES FOR TONIGHT INTO
EARLY THURSDAY BUT EVEN THIS MAY BE A STRETCH. ALL MODELS ONLY
SHOW QPF OF .1 TO .3 INCHES. EVEN WITH SOMEWHAT OF A FLUFF FACTOR
DON'T SEE MUCH MORE THAN 3 TO 5 INCHES WITH A FEW ISOLATED SPOTS
PICKING UP 6. EXPECTING LIGHT SNOW TO SHIFT INTO SOUTHEAST NEW
HAMPSHIRE AND EXTREME SOUTHWEST MAINE DURING THE EARLY
EVENING...THEN SPREADING EASTWARD DOWN THE COAST THROUGH MIDNIGHT.
SHOULD FEEL DOWN RIGHT WARM WITH TEMPERATURES RISING INTO THE MID
TO UPPER 20S IN WARMER SOUTHERN AREAS.
&&
.SHORT TERM /TONIGHT/...
LIGHT TO MODERATE SNOW LASTS THROUGH MIDNIGHT IN SOUTHEAST NEW
HAMPSHIRE AND EXTREME SOUTHWEST MAINE BEFORE QUICKLY CUTTING OFF
DURING THE EARLY MORNING HOURS THURSDAY. EXPECT SNOW TO LAST INTO
THURSDAY MORNING FROM CASCO BAY THROUGH THE MID COAST. FARTHER
INLAND AMOUNTS WILL QUICKLY DROP OFF WITH SOUTHERN INTERIOR AND
FOOTHILL SECTIONS OF MAINE AND NEW HAMPSHIRE ONLY SEEING 1 TO 3
INCHES. JUST CHANCE POPS FOR THE FAR NORTH WITH LITTLE IF ANY
ACCUMULATIONS. CLOUDS AND WINDS WILL HELP TO KEEP TEMPERATURES UP
WITH READINGS RANGING THROUGH THE SINGLE NUMBERS IN THE NORTH AND
TEENS TO LOWER 20S IN THE SOUTH.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
LOW PRES INTENSIFYING AS IT TRACKS JUST BEYOND THE GULF OF MAINE AND
QUICKLY INTO THE MARITIMES ON THURSDAY. THIS WILL BRING AN END TO
THE SN EARLY IN THE DAY THOUGH SOME SHSN MAY LINGER IN THE N/MT
ZONES. THE WINTER STORM WATCH WILL BE REPLACED WITH A WINTER WX
ADVISORY THRU 9 AM ACROSS THE SW COAST OF MAINE AND THE COAST OF NH
AND THRU 11 AM ALONG THE MID COAST OF MAINE BASED ON QUICK PASSAGE
OF THE LOW PER NAM AND GFS MODELS. NAM, GFS AND ECMWF MODELS ARE NOW
IN GOOD AGREEMENT AND HAVE LOWERED QPF ENOUGH TO SUPPORT NO MORE
THAN AN ADVISORY FOR THE COASTAL ZONES WITH MUCH LESS QPF FURTHER
INLAND.
AFTER THIS SYSTEM GOES BY WE GO INTO A PERIOD OF FAST MOVING, THOUGH
WEAK WX SYSTEMS...WITH ALTERNATING HIGH THEN LOW PRES. THE HIGHS
WILL BRING A BRIEF PERIOD OF FAIR WX WHILE EACH CLIPPER TYPE LOW
MOVING FROM THE GREAT LAKES BRINGS A CHC OF -SN. THE FIRST LOW MOVES
FROM THE GREAT LAKES REGION TO S OF NEW ENGLAND AND THEN OUT TO SEA
BRINGING A CHC OF -SN FRIDAY. THE SECOND LOW TAKES A VERY SIMILAR
TRACK BRINGING A CHC OF -SN SATURDAY AFTERNOON INTO SATURDAY
EVENING. A THIRD LOW TAKES THE SAME TRACK ON MONDAY. THIS LOW WILL
BE WEAK AND DISORGANIZED BUT COULD ALSO BRING SOME -SN TO THE FCST
AREA.
TEMPERATURES WILL BE SEASONABLY CD THRU THE LONG TERM PERIOD WITH H8
TEMPS MOSTLY BETWEEN MINUS 10 AND MINUS 20 DEGREES CELSIUS.
GENERALLY USED GFS40 AND BLEND OF MAV/MET MOS FOR THURSDAY THRU
FRIDAY AND USED GMOS FOR REST OF THE FCST...THEN MADE ADJUSTMENTS
FROM THERE.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR TODAY...IFR/LIFR CEILINGS/VSBY DEVELOPING TONIGHT.
LONG TERM /THURSDAY THROUGH SUNDAY/...IFR TO PSBL LIFR IMPROVING
TO VFR/MVFR THURSDAY MORNING AS THE STORM SYSTEM MOVES INTO THE
MARITIMES. WEAK LOW PRES BRINGS CHC OF -SN WITH MVFR TO PSBL IFR
CONDITIONS FRIDAY. ANOTHER WEAK LOW PRES BRINGS ANOTHER CHC OF -SN
WITH MVFR TO PSBL IFR CONDITIONS SATURDAY AFTERNOON AND EVENING.
&&
.MARINE...
SHORT TERM...GALE WARNING TONIGHT.
LONG TERM /THURSDAY THROUGH SUNDAY/...GALE WATCH THRU THURSDAY
UPGRADED TO A GLW BUT JUST THRU THURSDAY MORNING WITH WINDS AND
SEAS SUBSIDING FAIRLY QUICKLY WITH THE DEPARTING STORM SYSTEM
MOVING QUICKLY INTO THE MARITIMES. BY THURSDAY EVENING AND
EXTENDING THRU SUNDAY WINDS AND SEAS EXPECTED TO BE BELOW SCA
LEVELS AS WEAK AREAS OF HIGH THEN LOW PRES TRACK ACROSS THE NE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EST
THURSDAY FOR MEZ024>028.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY FOR MEZ023.
NH...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY FOR NHZ013-014.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY FOR
ANZ150>154.
&&Hazardous weather outlook, Jan 26, 3:02 AM EST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 302 AM EST WED JAN 26 2011 MEZ007>009-012>014-018>022-NHZ001>010-270815- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD- 302 AM EST WED JAN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ024>028-270815- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 302 AM EST WED JAN 26 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY NIGHT AND THURSDAY MORNING. MEZ023-NHZ013-014-270815- COASTAL YORK-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 302 AM EST WED JAN 26 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY NIGHT AND THURSDAY MORNING. ANZ150>154-270815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 302 AM EST WED JAN 26 2011 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:31 AM EST | Winter Weather Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 12 hr |
| Jan 26, 3:14 PM EST | Small Craft Advisory | GYX | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.